MAUDE Adverse Event Report: STRYKER GMBH 6.5MM CENTER SCREW - 36M M; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH 6.5MM CENTER SCREW - 36M M; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5573-6536
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a stage 1 revision of the patient's left shoulder was performed due to infection.Surgeon reported infection as (b)(6).Patient's entire shoulder construct was removed and a spacer was placed.Rep reported that the hospital and surgeon will not release any further information.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.No additional information such as medical records, x-rays or surgery reports was provided although repeatedly requested due to (¿hospital policy¿).Likewise, no further information regarding the kind of infection was provided.We have received no information regarding other potential sources of infection, including but not limited to the patient or the facility.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that a stage 1 revision of the patient's left shoulder was performed due to infection.Surgeon reported infection as mrsa.Patient's entire shoulder construct was removed and a spacer was placed.Rep reported that the hospital and surgeon will not release any further information.
 
Event or Problem Description

Brand Name
6.5MM CENTER SCREW - 36M M
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8441684
Report Number0008031020-2019-00292
Device Sequence Number19597286
Product Code KWS
UDI-Device Identifier07613327098846
UDI-Public07613327098846
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2021
Device Model Number5573-6536
Device Catalogue Number5573-6536
Device Lot NumberH18YX3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer03/27/2019
01/22/2020
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date04/16/2019
02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight107